# SDR UIEA2019071204738

- Difficulty date: July 12, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,831 hours, 16,309 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE DURING APU OPERATION.( TRANSFERRED TO MDDR 114602 PER 49-11-01-01 CAT C DUE 21JUL19 VALVE LOCKED OUT PER DDG 36-11-01.  LP 1080383 - M2: PUT THE AIRPLANE BACK IN ITS USUAL CONFIGURATION. PERFORMED FIM 36-10 FAULT TREE 839. NO FAULTS NOTED. RAN BOTH PACK AIR VALVES AND DRY MOTORED AN ENGINE WITH NO FAULTS. APU BLEED OPERATES AS NORMAL. SEE ITEM 3  LP 1080383 - M3: PER CUSTOMER REQUEST, R&R APU ECU IAW AMM 49-61-05. OPS CHECK GOOD. THIS CLEARS DMI 114602. PLACARDS REMOVED. NO OTHERS DEFECTS NOTED AT THIS TIME. )
